MathSciNet Relay Station
MathSciNet bibliographic data
MR1194315 (93j:14065) 14M12 (13D02)
Boffi, Giandomenico; Sánchez, Rafael On the resolutions of the powers of the Pfaffian ideal. J. Algebra 152 (1992), no. 2, 463–491.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement